# SDR REXA96053

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: 4053T73P01
- Condition: Shorted
- Location: Lt Pgb
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT PGB OIL TEMPERATURE ENTERED RED ARC.  FERRIED TO MEMPHIS.  REMOVED AND REPLACED TEMP BULB.  (M)
